# SDR DALA2023082406910

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,496 hours, 21,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 EMERGENCY LIGHTS ON SEAT ROW 27 FED THRU 35 FED. CORRECTIVE ACTION: T/S REMOVED AND REPLACED BATTERY AND BATTERY CHARGER FOR EMERGENCY ISLE SEAT LIGHTS PER B757 AMM 33-51. FOUND WIRE W3632-9002-20 OPEN. FOUND SAME BROKEN ABOVE OVHD BIN AT SEAT 27DEF. REPAIRED WIRE REF B757 SWPM CH. 20. FOUND WIRE W3632-9002-20 PULLED FROM CONNECTOR AT FLOOR BELOW SEAT 26F. REPLACED PIN ON WIRE W3632-9002-20 PER BSWPM CHPT 20 ALL LIGHTS CK'S GOOD. (4689254)
